I have been on Lexapro 20 mg. for about 3 years. I have been withdrawing from this med and am completely off for about two weeks now. I can't believe how I am now feeling. All the symptoms that people post are exactly the same for me. BTW the posts all seem to be from 2005. I am a female 62 and have gained fifty pounds in three years. I am on SSD because I could no longer perform my duties at work. This is a job I've had for eight years. So many symtems on and off this drug. No one answers the question of how long does it take to get completely out of your system.
I am also your age and was on Lexapro for about 4 years(10mg).I came off it very very slowly and although I did suffer some withdrawal, such as short temper and anxiety, I had no other major symptoms.This happened for a few months after stopping the med.
However,like you,I experienced a definite weight gain when I first started the medication.
I do have anxiety, panic and agoraphobia, but I don't know if I would consider another med for these problems.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.